advertisement
Question
Posted by: Anel | 2009/04/22

DVT

It' s me again. I posted 2 questions about DVT. Just want to know - I have pain in my left calf as well now. Does it make a difference? I am on Warfarin now anyway, should it be a DVT. They could not find a cause for the DVT.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anel
One can still get a DVT on Warfarin although the chances are much lower - with your history, rather have it examined, the Warfarin dose is maybe not sufficient and you are prone to abnormal clotting
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement